# SDR DALA2020021401137

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR FRAME STA 1364 BTW LONGS 29LH AND 28LH AT AFT CARGO COMPARTMENT MRB 53-302-07 ( CCT). SUMMARY OF NRC 00554. CORROSION LEVEL 2 PREVIOUS REPAIR FRAME STA 1364 BTW LONGS 29LH AND 28LH AT AFT CARGO COMPARTMENT WAS REPLACED PER MD 90 SRM VOL. I 53-10-02 PAR. 4 AND 51-30-02, 51- 30-05 VOL. II (1488685)
